John W. Barrett

List of publications from the DBLP Bibliography Server - FAQ
Coauthor Index - Ask others: ACM DL/Guide - CiteSeer - CSB - Google - MSN - Yahoo

3EEJohn W. Barrett, Harald Garcke, Robert Nurnberg: On the Variational Approximation of Combined Second and Fourth Order Geometric Evolution Equations. SIAM J. Scientific Computing 29(3): 1006-1041 (2007)
2 John W. Barrett, James F. Blowey: Finite element approximation of the Cahn-Hilliard equation with concentration dependent mobility. Math. Comput. 68(226): 487-517 (1999)
1EEW. B. Liu, John W. Barrett: Error bounds for the finite element approximation of a degenerate quasilinear parabolic variational inequality. Adv. Comput. Math. 1(2): 223-239 (1993)

Coauthor Index

1James F. Blowey [2]
2Harald Garcke [3]
3W. B. Liu [1]
4Robert Nurnberg [3]

Colors in the list of coauthors

Copyright © Sun May 17 03:24:02 2009 by Michael Ley (ley@uni-trier.de)